# SDR AALA20121004007

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 57,741 hours, 19,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: S270T01014
- Condition: Faulted
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT DFW-BOS.  CREW REPORTED CENTER SYSTEM HYDRAULIC EICAS MESSAGE IN FLIGHT WITH ASSOCIATED LIGHT ILLUMINATED.  FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER HYDRAULIC FLIGHT CONTROL SHUT-OFF VALVE THAT WAS FAULTING.  SYSTEM GROUND CHECK NORMAL OPERATION.
